MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI VAL STRAIGHT PLATE 12 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI VAL STRAIGHT PLATE 12 HOLES; PLATE,FIXATION,BONE
Model Number 04.130.351
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an unknown procedure.Upon insertion of lupine, the variable angle locking plate was busted.Fragments were generated from the broken device and were removed.A new implant was opened and was drilled in a different spot.The procedure was successfully completed with seven (7) minutes of surgical delay.The patient's status is unknown.This complaint involves one (1) device.This report is for one (1) 2.0 mm ti val straight plate 12 holes.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient code 3191 used to capture additional info: surgical intervention device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: updated event description provided for reporting.H3, h4, h6: a review of the device history record.Device history lot.Part: 04.130.351.Lot: 2l08221.Manufacturing site: grenchen.Release to warehouse date: (b)(6)2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6)2019: updated event description: it was reported that on an unknown date, the patient underwent an unknown procedure.Upon insertion of lupine, the variable angle locking plate was busted.A new implant was opened and was drilled in a different spot.Fragments were generated from the broken device but were removed easily without additional intervention.The procedure was successfully completed with seven (7) minutes of surgical delay.The patient's status is unknown.This complaint involves one (1) device.

Brand Name
2.0MM TI VAL STRAIGHT PLATE 12 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9188866
Report Number2939274-2019-61530
Device Sequence Number3447933
Product Code HRS
UDI-Device Identifier10886982113443
UDI-Public(01)10886982113443
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.130.351
Device Catalogue Number04.130.351
Device Lot Number2L08221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer10/14/2019
10/25/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date10/14/2019
11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;